# SDR AU000841

- Difficulty date: August 25, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pipe
- Part number: 6853464
- Condition: Cracked
- Location: Engine
- Component: Engine, Allsn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, E, K
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE OIL PIPE LEAKING IN AREA BENEATH P'' CLIPS.  (X)
